# SDR IPXA2017080820257

- Difficulty date: August 2, 2017
- Submitted: August 9, 2017
- Operation: Air carrier
- Aircraft: N324UP
- Make and model: Boeing 767-34AF
- Aircraft serial: 27750
- Aircraft time: 49,933 hours, 16,258 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Part number: 141T293815
- Condition: Cracked
- Location: Nlg Ww Bulkhead
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: C10, CRACK DAMAGE WAS FOUND ON THE NOSE WW AFT BULKHEAD VERTICAL ANGLE AT BS 287, LBL 25 , WL 173.  REPAIR IAW EO B767-5310-20118-F, AND SRM 51-70-12, GENERAL FIGURE 1 , REV.68
